# SDR DL76G090898

- Difficulty date: May 18, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 38,533 hours, 12,595 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 2120011
- Condition: Unserviceable
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EICAS MSG FWD EQ SUP FAN 1. FWD TO MCO AND PLAC IAW MEL 21-58-03 FOUND C/B POPPED WHERE BAGS STOWED. COLLARED C/B, REPLACED FWD EA SUPPLY FAN - CHKS GOOD - MCO/PLAC REMOVED.  ETOPS CATEGORY 'B': DIVERSION OR TURNBACK
